advertisement
Question
Posted by: Ali | 2004/09/27

Just started the Pill

Hi there

I have just started the pill and it is 5 days till I get my period, however it has arrived early. Should I be concerned?

Kind Regards
Ali

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I dont think it is a problem. could take a while for your cycle to settle on the hormones.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement